# SDR SPAA0500075

- Difficulty date: September 14, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,009 hours, 31,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75830
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN DOESN'T ILLUMINATE WHEN SWITCHED ON.  REPLACED BATTERY PACK PER MM 33-51-81, OPS CHECK NORMAL.
